MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC CLEARVIEW UTERINE MANIPULATOR; MANIPULATOR/INJECTOR, UTERINE

CLINICAL INNOVATIONS, LLC CLEARVIEW UTERINE MANIPULATOR; MANIPULATOR/INJECTOR, UTERINE
Model Number UM700
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Clinical innovations is gathering more information regarding this incident.If additional information is obtained, a follow-up will be provided.
 
Event or Problem Description
On (b)(6) 2019 a patient had an abdominal myomectomy in which a clearview uterine manipulator (ref#um700) was used.Sometime during case the white tip of the uterine manipulator came off and remained inside the patient.No one noticed that the tip had come off and remained in the patient during surgery.It was not until later in the day when the patient was using the bathroom and the tip was expelled that the realization of the retained tip was discovered.The hand piece was not saved.Nor was the serial number recorded.

Brand Name
CLEARVIEW UTERINE MANIPULATOR
Common Device Name
MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
MDR Report Key9587744
Report Number1722684-2020-00003
Device Sequence Number17057531
Product Code LKF
UDI-Device Identifier00814247020017
UDI-Public00814247020017
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K940681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUM700
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;